1. Discrete norming inequalities on sections of sphere, ball and torus,
    submitted.
    ╗ Joint paper with M. Vianello.
    [PDF]
    [MATLAB CODES (zip file)]
    ╗ Work supported by the BIRD163015, PRAT-CPDA143275 and DOR funds of the University of Padova, and by the GNCS-INdAM.
    ╗ This research has been accomplished within the RITA (Research ITalian network on Approximation).

  2. Nearly optimal nested sensors location for polynomial regression on complex geometries,
    submitted.
    ╗ Joint paper with M. Vianello.
    [PDF]
    [MATLAB CODES (zip file)]

  3. Subperiodic Trigonometric Hyperinterpolation
    to appear in: "Festschrift for the 80th Birthday of Ian Sloan" (invited paper), J. Dick, F.Y. Kuo, H. Wozniakowski Eds., Springer, 2018.
    ╗ Joint paper with G. Da Fies and M. Vianello.
    [PDF]
    ╗ Work supported by the DOR funds and by the biennial projects CPDA124755 and BIRD163015 of the University of Padova, and by the GNCS-INdAM.

  4. Caratheodory-Tchakaloff Least Squares,
    ⇥ 2017 International Conference on Sampling Theory and Applications (SampTA), IEEE Xplore Digital Library.
    ╗ Joint paper withF. Piazzon and M. Vianello)
    [PDF]
    [MATLAB CODES (zip)]
    https://doi.org/10.1109/SAMPTA.2017.8024337
    ╗ Work supported by the DOR funds and the biennial projects CPDA143275 and BIRD163015 of the University of Padova, and by the GNCS-INdAM.
    ╗ This research has been accomplished within the RITA (Research ITalian network on Approximation).

  5. Optimal polynomial meshes and Caratheodory-Tchakaloff submeshes on the sphere,
    ⇥ Dolomites Res. Notes Approx. DRNA 10 (2017), 18-24.
    ╗ Joint paper with P. Leopardi and M. Vianello.
    [PDF],
    ╗ SCOPUS:2-s2.0-85019644284
    ╗ WOS:000403961900005
    ╗ ISSN: 2035-6803.
    ╗ Work supported by the BIRD163015, CPDA143275 and DOR funds of the University of Padova, and by the GNCS-INdAM.
    ╗ This research has been accomplished within the RITA (Research ITalian network on Approximation).

  6. Caratheodory-Tchakaloff Subsampling,
    ⇥ Dolomites Res. Notes Approx. DRNA 10 (2017), 5-14.
    ╗ Joint paper with F. Piazzon and M. Vianello.
    [PDF],
    [MATLAB CODES (zip file)],
    ╗ SCOPUS:2-s2.0-85018265874
    ╗ WOS:000402109700001
    ╗ ISSN: 20356803.
    ╗ Work supported by the DOR funds and the biennial projects CPDA143275 and BIRD163015 of the University of Padova, and by the GNCS-INdAM.
    ╗ This research has been accomplished within the RITA (Research ITalian network on Approximation).

  7. Subperiodic trigonometric subsampling: a numerical approach,
    ⇥ Appl. Anal. Discrete Math. 11 (2017), 470-483
    ╗ Joint paper with M. Vianello.
    [PDF]
    [MATLAB CODES (zip file)]
    https://doi.org/10.2298/AADM1702470S
    ╗ SCOPUS:2-s2.0-85031897864
    ╗ Work supported by the DOR funds and by the biennial projects CPDA124755 and BIRD163015 of the University of Padova, and by the GNCS-INdAM.

  8. On the use of compressed polyhedral quadrature formulas in embedded interface methods,
    ⇥ SIAM J. Sci. Comput., 39(3), B571-B587, (2017)
    ╗ Joint paper with Y. Sudhakar, W.A. Wall and M. Vianello.
    [PDF]
    https://doi.org/10.1137/16M1085206
    ╗ SCOPUS:2-s2.0-85021788971
    ╗ WOS:000404763200006
    ╗ ISSN: 1064-8275
    ╗ eISSN: 1095-7197
    ╗ Work supported by the ex-60% funds and by the biennial project CPDA143275 of the University of Padova, and by the GNCS-INdAM.

  9. Numerical quadrature on the intersection of planar disks,
    ⇥ FILOMAT 31:13 (2017), 4105--4115
    ╗ Joint paper with M. Vianello.
    [PDF]
    https://doi.org/10.2298/FIL1713105S
    ╗ Work supported by ex-60% funds and by the biennial projects CPDA104492 and CPDA124755 of the University of Padova, and by the GNCS-INdAM.

  10. Polynomial approximation and quadrature on geographic rectangles,
    ⇥ Appl. Math. Comput. 297 (2017), 159-179.
    ╗ Joint paper with M. Gentile and M. Vianello.
    [PDF]
    [MATLAB CODES (zip file), interpolation]
    [MATLAB CODES (zip file), cubature]
    doi: 10.1016/j.amc.2016.08.014
    ╗ SCOPUS: 2-s2.0-85000786752
    ╗ WOS:000389591600014
    ╗ ISSN: 0096-3003
    ╗ eISSN: 1873-5649
    ╗ Work supported by the ex-60% funds and by the biennial projects CPDA124755/CPDA143275 of the University of Padova, and by the INdAM GNCS.

  11. Numerical hyperinterpolation over nonstandard planar regions,
    ⇥ Math. Comput. Simulation 141 (2017), 110-120.
    ╗ Joint paper with M. Vianello.
    [PDF]
    doi: 10.1016/j.matcom.2016.07.009
    ╗ SCOPUS: 2-s2.0-84994302358
    ╗ Work supported by ex-60% funds and by the biennial projects CPDA104492 and CPDA124755 of the University of Padova, and by the GNCS-INdAM.

  12. Polynomial Meshes: Computation and Approximation,
    ⇥ Proceeedings of CMMSE 2015, 414-425 (2015).
    ╗ Joint paper with S. De Marchi, F. Piazzon and M. Vianello.
    [PDF],
    ╗ SCOPUS:
    ╗ ISBN 978-84-617-2230-3, ISSN 2312-0177.
    ╗ Work supported by ex-60% funds and by the biennial projects CPDA124755/CPDA143275 of the University of Padova, and by the INdAM GNCS.

  13. Compression of multivariate discrete measures and applications,
    ⇥ Numer. Funct. Anal. Optim. 36 (2015), 1198-1223.
    ╗ Joint paper with M. Vianello
    [PDF],
    doi: 10.1080/01630563.2015.1062394,
    ╗ SCOPUS:2-s2.0-84940403852
    ╗ WOS:000360486800007
    ╗ ISSN: 0163-0563
    ╗ eISSN: 1532-2467
    ╗ Work supported by the ex-60% funds, by the biennial project CPDA124755 of the University of Padova, and by the GNCS-INdAM.

  14. Polynomial fitting and interpolation on circular sections,
    ⇥ Appl. Math. Comput. 258 (2015), 410-424.
    ╗ Joint paper with M. Vianello.
    [PDF]
    doi:10.1016/j.amc.2015.02.013
    ╗ SCOPUS:2-s2.0-84923917436
    ╗ WOS:000351668500039
    ╗ ISSN: 0096-3003
    ╗ eISSN: 1873-5649
    ╗ Work supported by the ex-60% funds, by the biennial project CPDA124755 of the University of Padova, and by the GNCS-INdAM.

  15. Multivariate Christoffel functions and hyperinterpolation,
    ⇥ Dolomites Res. Notes Approx. DRNA 7 (2014), 26-33.
    ╗ Joint paper with S. De Marchi and M. Vianello.
    [PDF]
    ISSN : 2035-6803,
    ╗ SCOPUS:2-s2.0-84922638261
    ╗ Work supported by the ex-60% funds, by the biennial project CPDA124755 of the University of Padova, and by the GNCS-INdAM.

  16. Fast variants of the Golub and Welsch algorithm for symmetric weight functions,
    ⇥ Numer. Algo. 67, Issue 3 (2014), 491-506.
    ╗ Joint paper with G. Meurant.
    [PDF]
    [MATLAB CODES (zip file)]
    DOI: 10.1007/s11075-013-9804-x
    ╗ SCOPUS: 2-s2.0-84946399323
    ╗ WOS:000344598600002
    ╗ ISSN: 1017-1398
    ╗ eISSN: 1572-9265
    ╗ Work supported by the biennial Project "Interpolation and Extrapolation: Theory, Algorithms and Applications" of the University of Padova, ex 60%, and by the INdAM-GNCS.

  17. Fast Construction of Fejer and Clenshaw-Curtis rules for general weight functions,
    ⇥ Comput. Math. Appl., Volume 65, Issue 4, February 2013, Pages 682-693.
    [PDF]
    [MATLAB CODES (zip file)]
    DOI: 10.1016/j.camwa.2012.12.004
    ╗ SCOPUS:2-s2.0-84873178211
    ╗ WOS:000315425100012
    ╗ ISSN: 0898-1221
    ╗ eISSN: 1873-7668
    ╗ Work supported by the biennial Project "Interpolation and Extrapolation: Theory, Algorithms and Applications" of the University of Padova, ex 60%, and by the INdAM-GNCS.

  18. Algebraic cubature by linear blending of elliptical arcs,
    ⇥ Appl. Numer. Math. 74 (2013), 49-61.
    ╗ Joint paper with G. Da Fies and M. Vianello.
    [PDF]
    [MATLAB CODES (zip file)]
    doi: 10.1016/j.apnum.2013.08.003
    ╗ SCOPUS:2-s2.0-84883895589
    ╗ WOS:000328098200004
    ╗ ISSN: 0168-9274
    ╗ eISSN: 1873-5460
    ╗ Work supported by ex 60%, and by the INdAM-GNCS.

  19. Computing almost minimal formulas on the square,
    ⇥ J. Comput. Appl. Math. 236 (2012), 4296-4302.
    ╗ Joint paper with M. Festa.
    [PDF]
    doi: 10.1016/j.cam.2012.05.021
    ╗ SCOPUS:2-s2.0-84862843016
    ╗ WOS:000307027700010
    ╗ ISSN: 0377-0427
    ╗ Work supported by the biennial Project "Interpolation and Extrapolation: Theory, Algorithms and Applications" of the University of Padova, ex 60%, and by the INdAM-GNCS.

  20. On the generation of symmetric Lebesgue points in the triangle,
    ⇥ J. Comput. Appl. Math. 236 (2012), 4925-4932
    ╗ Joint paper with F. Rapetti and M. Vianello.
    [PDF]
    doi: 10.1016/j.cam.2011.11.023
    ╗ SCOPUS:2-s2.0-84863981410
    ╗ WOS:000307425900030
    ╗ ISSN: 0377-0427
    ╗ Work supported by the biennial Project "Interpolation and Extrapolation: Theory, Algorithms and Applications" of the University of Padova and by the INdAM-GNCS.

  21. Polynomial approximation and cubature at approximate Fekete and Leja points of the cylinder,
    ⇥ Appl. Math. Comput. Vol. 218 (2012), 10617-10629.
    ╗ Joint paper with S. De Marchi and M. Marchioro.
    [PDF]
    doi: https://doi.org/10.1016/j.amc.2012.04.023
    ╗ SCOPUS:2-s2.0-84861795109
    ╗ WOS:000304903000024
    ╗ ISSN: 0096-3003
    ╗ Work supported by ex 60%.

  22. Computing Lebesgue and Fekete points in Matlab,
    ⇥ J. Comput. Appl. Math. 236 (2012), 2477-2486.
    ╗ Joint paper with M. Briani and M. Vianello.
    [PDF]
    doi: 10.1016/j.cam.2011.12.006
    ╗ SCOPUS:2-s2.0-84856217885
    ╗ WOS:000300863800020
    ╗ ISSN: 0377-0427
    ╗ Work supported by the biennial Project "Interpolation and Extrapolation: Theory, Algorithms and Applications" of the University of Padova, ex 60%, and by the INdAM-GNCS.

  23. On multivariate Newton interpolation at Discrete Leja points,
    ⇥ Dolomites Res. Notes Approx. DRNA 4 (2011), 15-20,
    ╗ Joint paper with L. Bos, S. De Marchi and M. Vianello.
    [PDF]
    ╗ SCOPUS:
    ╗ Work supported by the biennial Project "Interpolation and Extrapolation: Theory, Algorithms and Applications" of the University of Padova, and by the INdAM-GNCS.

  24. Polynomial interpolation and cubature over polygons,
    ⇥ J. Comput. Appl. Math. 235 (2011), 5232-5239.
    ╗ Joint paper with M. Gentile and M. Vianello.
    [PDF]
    ╗ SCOPUS:2-s2.0-79960049592
    ╗ WOS:000293432300027
    ╗ ISSN: 0377-0427
    ╗ Work supported by the biennial Project "Interpolation and Extrapolation: Theory, Algorithms and Applications" of the University of Padova, ex 60%, and by the INdAM-GNCS.

  25. An algebraic cubature formula on curvilinear polygons,
    ⇥ Appl. Math. Comput. 217 (2011), 10003-10015,
    ╗ Joint paper with G. Santin and M. Vianello.
    [PDF],
    ╗ SCOPUS:2-s2.0-80955178375
    ╗ WOS:000291680400015
    ╗ ISSN: 0096-3003
    ╗ Work supported by ex 60% and by the INdAM-GNCS.

  26. Least-squares polynomial approximation on weakly admissible meshes: disk and triangle,

    ⇥ J. Comput. Appl. Math. 235 (2010), 660-668,
    ╗ Joint paper with L. Bos and M. Vianello.
    [PDF]
    ╗ SCOPUS:2-s2.0-77957907903
    ╗ WOS:000282394500010
    ╗ ISSN: 0377-0427
    ╗ Work supported by the biennial Project "Interpolation and Extrapolation: Theory, Algorithms and Applications" of the University of Padova, and by the INdAM-GNCS.

  27. Weakly Admissible Meshes and Discrete Extremal Sets,
    ⇥ Numer. Math. Theory Methods Appl, 4 (2011) 1-12,
    ╗ Joint paper with L. Bos, S. De Marchi and M.Vianello.
    [PDF].
    ╗ SCOPUS:2-s2.0-79960433016
    ╗ WOS:000289959100001
    ╗ ISSN: 1004-8979
    ╗ Work supported by the biennial Project "Interpolation and Extrapolation: Theory, Algorithms and Applications" of the University of Padova, and by the INdAM-GNCS.

  28. Computing multivariate Fekete and Leja points by numerical linear algebra,
    ⇥ SIAM J. Numer. Anal., 48 (2010), 1984-1999.
    ╗ Joint paper with L. Bos, S. De Marchi and M.Vianello.
    [PDF]
    ╗ SCOPUS:2-s2.0-78649910368
    ╗ WOS:000284761200016
    ╗ ISSN: 0036-1429
    ╗ Work supported by ex-60%, and by the biennial Project "Interpolation and Extrapolation: Theory, Algorithms and Applications" of the University of Padova, and by the INdAM-GNCS.

  29. Approximate Fekete points for weighted polynomial interpolation,
    ⇥ Electron. Trans. Numer. Anal., 37 (2010),
    ╗ Joint paper with M. Vianello.
    [PDF]
    ╗ SCOPUS:2-s2.0-78649931686
    ╗ WOS:000285976700001
    ╗ ISSN: 1068-9613
    ╗ Work supported by ex-60%, and by the biennial Project "Interpolation and Extrapolation: Theory, Algorithms and Applications" of the University of Padova, and by the INdAM-GNCS.

  30. Padua2DM: fast interpolation and cubature at the Padua points in Matlab/Octave,
    ⇥ Numer. Algorithms, 56 (2011), 45-60.
    ╗ Joint paper with M. Caliari, S. De Marchi and M.Vianello.
    [PDF]
    ╗ SCOPUS:2-s2.0-78650216760
    ╗ WOS:000285155700004
    ╗ ISSN: 1017-1398

  31. Geometric Weakly Admissible Meshes, Discrete Least Squares Approximations and Approximate Fekete Points,
    ⇥ Math. Comp., 80 (2011), 1601-1621.
    ╗ Joint paper with L. Bos, J.P. Calvi, N. Levenberg and M.Vianello.
    [PDF]
    ╗ SCOPUS:2-s2.0-79955664955
    ╗ WOS:000291704900015
    ╗ ISSN: 0025-5718

  32. Computing approximate Fekete points by QR factorisations of Vandermonde matrices,
    ⇥ Comput. Math. Appl., 57 (2009), 1324-1336.
    ╗ Joint paper with M. Vianello.
    [PDF]
    ╗ SCOPUS:2-s2.0-62249119185
    ╗ WOS:000265317900009
    ╗ ISSN: 0898-1221

  33. Gauss-Green cubature and moment computation over arbitrary geometries,
    ⇥ Journal of Computational and Applied Mathematics, 231 (2009), 886-896,
    ╗ Joint paper with M. Vianello.
    [PDF]
    ╗ SCOPUS:2-s2.0-67949109543
    ╗ WOS:000268515000034
    ╗ ISSN: 0377-0427

  34. A numerical code for fast interpolation and cubature at the Padua points .
    ⇥ J. Vigo Aguiar. Proceedings of the 9th CMMSE. Gijon (Spain), June 30-July 3, 2009, vol. 1, 218-228.
    ╗ SCOPUS:

  35. Nontensorial Clenshaw-Curtis cubature,
    ⇥ Numerical Algorithms, 49 (2008), 409-427.
    ╗ Joint paper with M. Vianello and R. Zanovello.
    [PDF]
    ╗ SCOPUS:2-s2.0-55349114756
    ╗ WOS:000260618800024
    ╗ ISSN: 1017-1398

  36. Meshless cubature over the disk by Thin-Plates Splines,
    ⇥ Journal of Computational and Applied Mathematics, 221 (2008), 430-436.
    ╗ Joint paper with A. Punzi and M. Vianello.
    [PDF]
    ╗ SCOPUS:2-s2.0-52149087731
    ╗ WOS:000260360600016
    ╗ ISSN: 0377-0427

  37. Approximation on the sphere using radial basis functions plus polynomials,
    ⇥ Advances in Computational Mathematics, Volume 29, Number 2 / August (2008), 147-177.
    ╗ Joint paper with I.H. Sloan.
    [PDF]
    ╗ SCOPUS:2-s2.0-47249116177
    ╗ WOS:000257587300004
    ╗ ISSN: 1019-7168

  38. Product Gauss cubature over polygons based on Green's integration formula,
    ⇥ BIT Numerical Mathematics, 47 (2007), 441-453
    ╗ Joint paper with M. Vianello.
    [PDF]
    ╗ SCOPUS:2-s2.0-34250896791
    ╗ WOS:000247256900013
    ╗ ISSN: 0006-3835

  39. Meshless cubature by Green's formula,
    ⇥ Applied Mathematics and Computation, Volume 183, Issue 2, 15 December 2006, 1098-1107,
    ╗ Joint paper with M. Vianello.
    [PDF]
    ╗ SCOPUS:2-s2.0-33845761052
    ╗ WOS:000244051100039
    ╗ ISSN: 0096-3003

  40. Integration by RBF over the Sphere,
    ⇥ Preprint UNSW, AMR05_17.
    ╗ Joint paper with R.S. Womersley.
    [PDF]

  41. Numerical cubature on scattered datas by Radial Basis Functions,
    ⇥ Computing 76 (2005), 295-310.
    ╗ Joint paper with M. Vianello.
    [PDF]
    ╗ SCOPUS:2-s2.0-29144523574
    ╗ WOS:000234020100006
    ╗ ISSN: 0010-485X

  42. On the numerical solution of some semilinear elliptic problems II,
    ⇥ Computing, 74 (2005), 159-175.
    ╗ Joint paper with Kendall Atkinson.
    [PDF]
    ╗ SCOPUS:2-s2.0-17144425010
    ╗ WOS:000227964900004
    ╗ ISSN: 0010-485X

  43. Quadrature over the sphere,
    ⇥ Electronic Transactions in Numerical Analysis, 20 (2005), 104-118.
    ╗ Joint paper with Kendall Atkinson.
    [PDF]
    ╗ SCOPUS:2-s2.0-29344469815
    ╗ WOS:000234240200007
    ╗ ISSN: 1068-9613

  44. Adaptive bivariate Chebyshev approximation,
    ⇥ Numerical Algorithms, 38 (2005), 70-94.
    ╗ Joint paper with M. Vianello and R. Zanovello.
    [PS]
    ╗ SCOPUS:2-s2.0-23944516602
    ╗ WOS:000227040600007
    ╗ ISSN: 1017-1398

  45. A fast Nystrom-Broyden solver by Chebyshev compression,
    ⇥ Numerical Algorithms, 38 (2005), 47-60.
    [PS]
    ╗ SCOPUS:2-s2.0-23944495382
    ╗ WOS:000227040600005
    ╗ ISSN: 1017-1398

  46. Adaptive bivariate Chebyshev approximation and efficient evaluation of integral operators,
    ⇥ ANACM 1, No.2, 524 (2004), 123-128.
    ╗ Joint paper with A. Mardegan, M.Vianello and R. Zanovello.
    [PDF],
    [PDF]

  47. Fast summation of power series with coefficients analytic at infinity,
    ⇥ Numerical Algorithms'', 27 (2001), 77-87.
    ╗ Joint paper with M. Vianello.
    .
    ╗ SCOPUS:2-s2.0-0035599990
    ╗ WOS:000170557900004
    ╗ ISSN: 1017-1398

  48. Analisi costruttiva e numerica per una classe di equazioni di Hammerstein della teoria del trasporto,
    ⇥ Bollettino UMI, Supplemento Speciale Tesi di Dottorato. In italian.
    [PDF]
    ╗ SCOPUS:
    ╗ WOS:000172042500055
    ╗ ISSN: 0041-7084

  49. Positive multiplication preserves dissipativity in commutative C* - algebras,
    ⇥ J. Inequal. Appl., 6 (2001), 247-251.
    ╗ Joint paper with M. Vianello.
    [PDF]
    ╗ SCOPUS:

  50. Relaxed Picard-like methods for nonlinear integral equations arising in transport theory,
    ⇥ Applied and Industrial Mathematics. Venice 2, 1998, Kluwer Academic Publishers, Dordrecht (2000).
    ╗ Joint paper with M.Vianello and E.Facchinello.
    [PDF]
    ╗ SCOPUS:
    ╗ WOS:000088541800019
    ╗ ISBN:0-7923-6152-0

  51. Computing positive fixed points of decreasing Hammerstein operators by relaxed iterations,
    ⇥ Journal of Integral Equations and Applications , 12 (2000), 95-112.
    ╗ Joint paper with M. Vianello.
    [PDF]
    ╗ SCOPUS:2-s2.0-0348140240

  52. Constructive approximation for a class of perturbed Hammerstein integral equations,
    ⇥ Nonlinear Analysis, n. 41 (2000), 177-185.
    ╗ Joint paper with M. Vianello.
    [PS]
    ╗ SCOPUS:2-s2.0-0034230622
    ╗ WOS:000087291600010
    ╗ ISSN: 0362-546X

  53. Constructive analysis of purely integral Boltzmann models,
    ⇥ Journal of Integral Equations and Applications, 11 (1999), 393-404.
    ╗ Joint paper with M. Vianello.
    [PDF]
    ╗ SCOPUS:2-s2.0-84875295860

  54. Approximating fixed-points of decreasing operators in spaces of continuous functions,
    ⇥ Numerical Functional Analysis and Optimization, Volume 19, n. 5/6 (1998), 635-646.
    ╗ Joint paper with M. Vianello.
    [PS]
    ╗ SCOPUS:2-s2.0-0032115035
    ╗ WOS:000075252800013
    ╗ ISSN: 0163-0563